Anton Dimitrija Bilimovič
Đukić Đorđe
Publications de l'Institut Mathematique, 2012 91(105):3-17
Details  Full text ( 181 KB)  DOI:10.2298/PIM1205003D
Ehresmann connection in the geometry of nonholonomic systems
Bakša Aleksandar
Publications de l'Institut Mathematique, 2012 91(105):19-24
Details  Full text ( 94 KB)  DOI:10.2298/PIM1205019B
Algebro-geometric approach to the Yang-Baxter equation and related topics
Dragović Vladimir
Publications de l'Institut Mathematique, 2012 91(105):25-48
Details  Full text ( 1626 KB)  DOI:10.2298/PIM1205025D
Generalized Lagrange-D’Alembert principle
Đukić Đorđe
Publications de l'Institut Mathematique, 2012 91(105):49-58
Details  Full text ( 144 KB)  DOI:10.2298/PIM1205049D
On Gauss-Bonnet theorem
Jarić Jovo
Publications de l'Institut Mathematique, 2012 91(105):59-62
Details  Full text ( 92 KB)  DOI:10.2298/PIM1205059J
On the principle of stationary isoenergetic action
Jovanović Božidar
Publications de l'Institut Mathematique, 2012 91(105):63-81
Details  Full text ( 345 KB)  DOI:10.2298/PIM1205063J
The exact analytical solution for the gas lubricated bearing in the slip and continuum flow regime
Stevanović Nevena D., Đorđević Vladan D.
Publications de l'Institut Mathematique, 2012 91(105):83-93
Details  Cross Ref cited by(1)  Full text ( 728 KB)  DOI:10.2298/PIM1205083S
Reflections on Dubinskiĭ’s nonlinear compact embedding theorem
Barrett John W., Süli Endre
Publications de l'Institut Mathematique, 2012 91(105):95-110
Details  Cross Ref cited by(2)  Full text ( 216 KB)  DOI:10.2298/PIM1205095B
Formulation and analysis of a parabolic transmission problem on disjoint intervals
Jovanović Boško S., Vulkov Lubin G.
Publications de l'Institut Mathematique, 2012 91(105):111-123
Details  Full text ( 189 KB)  DOI:10.2298/PIM1205111J
Ordinary differential equations with delta function terms
Nedeljkov Marko, Oberguggenberger Michael
Publications de l'Institut Mathematique, 2012 91(105):125-135
Details  Full text ( 147 KB)  DOI:10.2298/PIM1205125N
Stability and convergence of the difference schemes for equations of isentropic gas dynamics in Lagrangian coordinates
Matus Piotr, Polyakov Dmitry
Publications de l'Institut Mathematique, 2012 91(105):137-153
Details  Full text ( 399 KB)  DOI:10.2298/PIM1205137M
Domain decomposition schemes for the stokes equation
Vabishchevich Petr N.
Publications de l'Institut Mathematique, 2012 91(105):155-162
Details  Full text ( 129 KB)  DOI:10.2298/PIM1205155V
On an interpolation process of Lagrange-Hermite type
Mastroianni Giuseppe, Milovanović Gradimir V., Notarangelo Incoronata
Publications de l'Institut Mathematique, 2012 91(105):163-175
Details  Full text ( 181 KB)  DOI:10.2298/PIM1205163M